# SDR AALA201807029005

- Difficulty date: June 28, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N931NN
- Make and model: Boeing 737823
- Aircraft serial: 33230
- Aircraft time: 16,355 hours, 6,582 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Spring
- Condition: Defective
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LEFT FORWARD EMERGENCY EXIT HATCH COUNTER BALANCE SPRINGS ARE BAD.  BOTH SPRINGS REPLACED IAW E8 9796287 AND ITEM 2 OF 9796255.
